Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have thyroid nodes. On acid reflux medicines. Why am I choking? Cancer?

Today I saw a throat specialist, I have a a couple thyroid Nodes, one was dominant but only 1.5cm in size, had a biopsy and was told non cancerous but I am continuing to feel like I am choking, I am on acid reflux medicine and today he doubled the dosage, he did a probe and said my left side of thyroid is swollen...is it possible this is just acid reflux doing this? He also said, often the biopsies are non conclusive and he would continue to monitor it and ultra sound yearly with only a 5% chance of cancer, he will not touch it for now.......should I trust it s just acid reflux causing my burning and choking feeling?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
depends on functioning of thyroid
if biopsy is negetive

you get your blood tests for T3,T4 AND TSH
AND IF FUNCTION IS NORMAL NO NEED TO WORRY
THE SWELLING IS DUE TO IODINE DEFICIENCY

I HAVE TRETED MANY PATIENTS LIKE THIS
YOU STRAT WITH COLLOISAL IODINE SYP 2 TSF ONCE A DAY FOR 3 MONTHS
BUT TAKE DECISION ONLY AFTER GETTING REPORTS OF TFT
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor